Investigations to begin into death of 10-year-old boy at Tema Hospital (photos)admin
Investigations are set to begin to ascertain what led to the death of a 10-year-old boy at the Tema General Hospital after a 75 milligram Naklofen drug was administered to him.
Hospital authorities say they were initially not aware of what had happened to the deceased, but have decided to quickly react after their attention was drawn to his death.
Mother of the deceased, Mabel Senahey wants answers from doctors and nurses of the hospital, who she has blamed for medical negligence.
Joy News reports that Mabel Senahey took her 10-year-old son to the Tema General Hospital for treatment after he got himself injured while playing football with his friends.
She narrated that after explaining her son’s situation to the doctor he prescribed a 50mg Naklofen drug to be administered to him.
However, the prescription was later changed from 50mg to 75mg by the pharmacist when she went there for the drugs.
She said she notified the doctor about the change in prescription but he directed her to go ahead and administer it to her son.
According to her, her son started feeling uncomfortable, with sweats all around his face, immediately after taking the drug.
She explained that she was forced to take the boy back to the hospital after he again complained about heart burns and stomach pains.
However, the nurses on duty at their time of arrival at the hospital failed to attend to her son despite her numerous pleas.
The boy unfortunately passed on before a doctor eventually came to attend to him.
Mabel Senahey and her family are blaming the Tema General Hospital for the death of her son, and has also accused hospital officials of medical negligence.